Record number :
937832
Title of article :
On a Littlewood-Paley Identity and Characterization of Wavelets
Author/Authors :
C.K. Chui، نويسنده , , X.L. Shi، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1993
Pages :
19
From page :
608
To page :
626
Abstract :
A W-family is a family of 2s − 1 functions in L2(Rs), s ≥ 1, whose binary dilations and integer translates form a Riesz basis of L2(Rs) such that the dual Riesz basis is also generated by 2s − 1 functions by the same operations. An objective of this paper is to show that any W-family satisfies an identity of Littlewood-Paley type, and conversely, this identity can be used to partially characterize a W-family. In addition, Littlewood-Paley identities for dyadic wavelets and frames along with their duals are also establised. In particular, such an identity is used to characterize dual dyadic wavelets for perfect reconstruction form information of integral wavelet transforms on dyadic resolutions and continous-space domains. It is also shown that dual dyadic wavelets are not unique in general.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1993
Link To Document :
بازگشت